一类Hermite-Fejér插值算子的平均收敛(Ⅱ)

谢庭藩

数学学报 ›› 2004, Vol. 47 ›› Issue (1) : 149-156.

PDF(383 KB)
PDF(383 KB)
数学学报 ›› 2004, Vol. 47 ›› Issue (1) : 149-156. DOI: 10.12386/A2004sxxb0021
论文

一类Hermite-Fejér插值算子的平均收敛(Ⅱ)

    谢庭藩
作者信息 +

On the Mean Convergence of Some Hermite-Fejer Interpolation Operators (Ⅱ)

    Ting Fan XIE
Author information +
文章历史 +

摘要

设X0=1,xn+1=-1,{xk}kn=1是n阶Jacobi多项式的零点,本文给出基于{xk)k=1 n+1 的Hermite-Fejer插值算子平均收敛的一些充要条件.

Abstract

Letx0 = 1,xn+1 = - 1 and let {xk}kn=1 be the zeros of n-th Jacobi polynomial. In this paper, the sufficient and necessary conditions for the mean convergence of Hermite-Fejer interpolation operators based on the nodes {xk}k=0 n+1 established.

关键词

平均收敛 / 插值 / 充要条件

引用本文

导出引用
谢庭藩. 一类Hermite-Fejér插值算子的平均收敛(Ⅱ). 数学学报, 2004, 47(1): 149-156 https://doi.org/10.12386/A2004sxxb0021
Ting Fan XIE. On the Mean Convergence of Some Hermite-Fejer Interpolation Operators (Ⅱ). Acta Mathematica Sinica, Chinese Series, 2004, 47(1): 149-156 https://doi.org/10.12386/A2004sxxb0021
PDF(383 KB)

269

Accesses

0

Citation

Detail

段落导航
相关文章

/